welcome to HealthcareMagic forum,
I guess you are talking about getting dark circles.These are multifactorial and don't have one reason.It might be because of iron deficiency ,stress,excess sun exposure,familial etc.
So, you need to improve your iron uptake(eat green leafy vegetables),take good seep in night, do yoga to relieve stress, drink 10-12 glasses of water daily & use a good sunscreen to protect from sunlight .Along with this you can use hydroquinone based creams to lighten up the color.
consult a dermatologist who can help you select a good cream .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i have male breasts they started devolping at puberty i was not fat at all and i was put on medications n i think that controbuted to my weight gain im now 24 yrs old 6ft2 280lbs n i have male breasts it plagues my life when i was a teenager i thought about trying to cut them off n even suicide i want to know if its possible to get them removed i believe i have back pain now because of it n my self confidence is down alot i never take my shirt off in public n its making me depressed is it possible in vancouver bc canada to get them removed for free as i dont have the money for plastic surgery
I am 60 years old male. I suffer a constant pain in the lower region of the heart and my face is darkening -- my entire face . What caused this condition and how can i treat? i suffer a severe lower back pain constantly also and all the symptoms make me feel weak and tired all the time
I am 24 years old male.When i get sexualy excited, i feel immense pain in my right side testicle and it spreads across my lower abdomen and lasts for many hours.It started bebore 6 or 7 months ago but it only happenned when i got errection.But now a days the pain is always there not so immense but its there. Sometimes i feel like a pain flows from my testicles to my lower abdomen.And i also see that some vein like thing arround my right testicle is appearing since 3 to 4 months. Plz help me
i was diagnosised with thyroiditis 3 years ago. I have been on synthroid for almost 3 years. But before that, I had an infection and was placed on oral doxycycline. we have a pool and i was out in the pool all weekend with sunscreen on. Then my daughter and i went to the beach, stayed about 2 hours, walking around and sitting on the beach. no problems. then on our way home, i started to get sick, nausa and diarrhea. by the end of the night, i was having chills and teeth chattering. thought it was from dehydration, but i was hydrated through out the day. ever since then, every time i am in the sun and get a slight redness, i go through the same thing again. it has been going on for 3 1/2 years. no one seems to know what is the problem. i have been tested for lupus, and so far it has come back negagtive. I also had a ct scan to rule out carsonoid syndrom. That was negative also. I am going to be tested again in december for lupus. not sure if anyone else has anything similar to this. my doctor doesn t know where to go from here, but she keeps trying to find something by reading.... so for now, i mainly hibernate in the house on hot days. boo boo, cuz i like the sun! also something i forgot, I am on hormone replacement and it has helped with alot of the red face with being in the heat. so who knows what is the problem... any suggestions?
just started using a sunbed at a local centre today ,only had a 5min session but when I came out after about 10 mins I felt really ill couldn t really describe it but when I got home had a lie down for an hour ,feeling ok now ,what could this of been through as I was planning on going again in a couple of days time ,
hi! so im a tan addict and i tan alot. i recently was tanning (in a tanning bed!) using a tingle lotion and a day later i noticed little white spots everywhere on my tummie and back. I googled this and realised that it could possibly be Tenia Versicolor. But is it possible that its just a reaction from the tingle lotion and i shouldnt worry? however, if it is tenia versicolor, i already know i can use antefungal creams (Etc) but i also know that isnt gonna make it go away for ever. is there a way that i can get rid of tenia versicolor for ever? a pill or shot maybe?
I recently had an excision for a superficial spreading melanoma, that did start growing veritically, from my upper right shoulder on my back. I still have stitches and am waiting for this pathology to determine if the margins are clear. Since the excision I have veins that are becoming darker blue under that right arm pit, shoulder and chest area. Even after lots of sunblock and reapplication I did get a sunburn, however the joint of my shoulder and armpit meet where one of these dark blue veins are I burnt around the vein but did not burn on nor about 1/4-1/2 an inch all around this vein. Is this normal or something I should contact the doctor who did my excision? I don t want to bother him if unnecessary, but has been a week since excision and have one more week till I go back to see him.
My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...
Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...